# SDR SIMA982921

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352SB
- Make and model: Saab 340B
- Aircraft serial: 340B352
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inoperative
- Location: Rows 1-4
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3738 - EMERGENCY FLOOR PROXIMITY LIGHTS AT ROWS 1 AND 4 DO NOT ILLUMINATE.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY.  OPERATIONAL CHECK GOOD.  (X)
